| Model Number |
X SERIES |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device would restart/reboot itself multiple times.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report was not verified during evaluation.The device was put through extensive testing including bench handling, power cycling and functional stress testing without duplicating the report.The monitor board was replaced as a pre-caution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.